| Catalog Number |
110010247 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/21/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during the initial procedure, the cup was fractured during impaction with a heavy mallet.There was no harm or health impact to the patient.Attempts have been made and additional information on the reported event is unavailable at this time.
Additional Manufacturer Narrative
(b)(4).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
Event or Problem Description
No further event information is available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4;g3;h2;h3;h6.No product was returned; however, pictures were provided and reviewed.Visual examination of the provided pictures identified signs of use (scratches and gouges), and a thread fracture was confirmed.Bio-debris was also present.The device was not returned; therefore, further analysis could not be made.Review of the device history records identified no deviations or anomalies during manufacturing.Unable to perform a compatibility check as insufficient information was provided.A definitive root cause cannot be determined.This complaint was confirmed via the provided pictures.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.